# SDR UPS99231131

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: 35-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING TASK CARD NR 1249 FOUND THE NR 4 FLAP TRACK FITTING THAT ATTACHES TO FWD LANDING GEAR TRUNION BEARING TO BE CORRODED.  REPLACED FITTING PER SRM 51-30-4.
